# SDR ASAA2015050511688

- Difficulty date: May 5, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,004 hours, 6,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL BREAK STA 540, LBL 2 CRACKED.  ACFT GROUNDED. R & R PANEL BREAK IAW SRM 51-40-02.
